# SDR SWAA2025121043648

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,957 hours, 12,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FWD FLASHLIGHT WILL NOT TEST.   RESEATED FWD FA EMERGENCY FLASHLIGHT IAW AMM 25-64-00.  OPS CHECKED GOOD.
